Spectral properties of elements of normed algebras and invariant subspaces
Funkcionalʹnyj analiz i ego priloženiâ, Tome 18 (1984) no. 2, pp. 77-78
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1984_18_2_a17,
author = {Yu. V. Turovskii},
title = {Spectral properties of elements of normed algebras and invariant subspaces},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {77--78},
year = {1984},
volume = {18},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1984_18_2_a17/}
}
Yu. V. Turovskii. Spectral properties of elements of normed algebras and invariant subspaces. Funkcionalʹnyj analiz i ego priloženiâ, Tome 18 (1984) no. 2, pp. 77-78. http://geodesic.mathdoc.fr/item/FAA_1984_18_2_a17/
[1] Lomonosov V.I., Funkts. analiz, 7:3 (1973), 55–56 | MR | Zbl
[2] Shulman V.S., Funkts. analiz, 18:2 (1984), 85–86 | MR
[3] Harte R.E., Proc. Royal Irish Acad., 73A:2 (1973), 7–18 | MR
[4] Murphy G.J., Proc. Amer. Math. Soc., 84:3 (1982), 354–356 | DOI | MR | Zbl
[5] Vaksman L.L., Gurarii D.L., Funkts. analiz, 8:4 (1974), 81–82 | MR | Zbl
[6] Turovskii Yu.V., Rukop. dep. v VINITI, dep. No 1240-82, 1982
[7] Golod E.S., Izv. AN SSSR, seriya matem., 28 (1964), 273–276 | MR | Zbl
[8] Dixon P.G., Colloq. Math., 37 (1977), 81–82 | DOI | MR | Zbl